RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 22, Issue 5  


A multiple integral
I. M. Vinogradov
577
A Diophantine equation involving an exponential function and its applicaton to the study of an ergodic sum
M. P. Mineev
585
A variational problem of Hilbert
S. M. Nikol'skii
599
Best approximations to a class of analytic functions
K. I. Babenko
631
On set of cluster points of series with complex terms
I. P. Lapchik
641
The Cauchy problem and boundary problems for equations of the type of non-stationary filtration
O. A. Oleinik, A. S. Kalashnikov, Czou Juj-lin
667
Points of complete degeneracy of the Jacobi matrix
A. Ya. Dubovitskii
705
On the mesh method for a certain system of partial differential equations
V. I. Lebedev
717
Letter to the editors
V. S. Korolyuk
735
Letter to the editors
A. V. Malyshev
735
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019